# SDR COMA0260247

- Difficulty date: April 15, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 9,004 hours, 9,253 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS AT HANGAR FOR OVERNIGHT, MAINTENANCE NOTICED EVIDENCE OF A LIGHTNING STRIKE ON RIGHT WING LOWER SKIN TOWARD TIP AT W.S.401.COMPLIED WITH LIGHTNING STRIKE INSPECTION PER CHECKLIST AND PERFORMED TEMPORARY REPAIR PER  BOMBARDIER REO 601R-57-31-364. OK FOR RETURN TO SERVICE.
